26451 articles – 20330 Notices  [english version]
.:. Consultation > Liste par auteur > Armstrong .:.
5 documents classés par :

fulltext access Singular solutions of fully nonlinear elliptic equations and applications
Armstrong S. et al
Archive for Rational Mechanics and Analysis 205, 2 (2012) 345-394 [hal-00687702 - version 1]
fulltext access A new approach to Liouville theorems for elliptic inequalities
Armstrong S. et al
Dans Proceedings of the RIMS workshop ''Progress in Variational Problems", held in June, 2010, at the University of Kyoto. - Progress in Variational Problems, Japon (2011) [hal-00687696 - version 1]
fulltext access Nonexistence of positive supersolutions of elliptic equations via the maximum principle
Armstrong S. et al
Communications in Partial Differential Equations 36, 11 (2011) 2011-2047 [hal-00486833 - version 3]
fulltext access Sharp Liouville results for fully nonlinear equations with power-growth nonlinearities
Armstrong S. et al
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 10 (2011) 711-728 [hal-00450368 - version 2]
fulltext access Fundamental solutions of fully nonlinear elliptic equations
Armstrong S. et al
Communications on Pure and Applied Mathematics 64, 6 (2011) 737-777 [hal-00426244 - version 3]